# SDR SWAA2021092109368

- Difficulty date: August 20, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737*
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 220 AT LT WING ; 2021-384170 / [06] INSTALL NEW CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 220 AT LT WING : INSTALLED NEW CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 220 AT LT WING I.A.W. B737-700 SRM 51-40-02 AND DWG # 115A2001 REV B SHEET 1; [07] STEP 6 COMPLETED; [08] REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 220 AT LT WING : INSTALLED NEW CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 220 AT LT WING I.A.W. B737-700 SRM 51-40-02 AND DWG # 115A2001 REV B SHEET 1; [09] VERIFIED STEP 8. COMPLETED REPLACED CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 220 AT LT WING : INSTALLED NEW CORRUGATED PLATE TRAILING EDGE LOCATED ORSS 220 AT LT WING I.A.W. B737-700 SRM 51-40-02 AND DWG # 115A2001 REV B SHEET 1
